MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number DXW150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was explanted from patient's left eye as the patient was unhappy with distant vision.The lens was explanted in a secondary procedure and replaced with a drt lens.There was no patient injury.There was no medical/surgical intervention required.The patient is doing well.No other information is available.
 
Additional Manufacturer Narrative
Section a3b: unknown/ asked but not available.Section b3: date of event: unknown, not provided.Section d6a: if implanted, give date: unknown, information not provided.Section d6b: if explanted, give date: unknown, information not provided.Section e1: contact's email address and phone number: unknown/ asked but not available.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records related to the device including labeling and complaint trending will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
The product was returned to the manufacturing site for evaluation.Additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: june 19, 2025 section h3: evaluated by manufacturer: yes device evaluation: visual inspection revealed the lens to be stuck to a piece of paper with an unknown adhesive.The lens was cleaned and inspected; no issues were identified.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.Based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and further escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
road 402 north, anasco ind. pk
anasco, puerto rico 00610
MDR Report Key22038211
Report Number3012236936-2025-000141
Device Sequence Number12827132
Product Code HQL
UDI-Device Identifier05050474763128
UDI-Public(01)05050474763128(17)250429
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2025
Device Model NumberDXW150
Device Catalogue NumberDXW150U275
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceWhite